Vitamin D 3 causing Constipation, Anyone else ?

Discussion in 'Fibromyalgia Main Forum' started by greatgran, Oct 13, 2008.

  1. greatgran

    greatgran Member

    Never had this problem before I started the vitamin D3, my husband is experiencing the same.

    Just wondering if its us or anyone having this problem.

    Seems I blame meds, vitamins and supplements for everything that happens to me.

  2. dannybex

    dannybex Member

    Hi GreatGran,

    Just wondering how much you are taking? That sounds like a really odd reaction...

    Maybe backing off, taking half of what you're taking, then slowly moving up might be helpful?

  3. greatgran

    greatgran Member

    We are only taking 1000 units a day, plus what is in our vitamins is 500 and my husband takes caltrate it has 400.

    He is taking 1900 units and I am taking 1500 when you combine all.

    we have also changed our diet to a low carb ,no sugar per doctors orders that is the only change we have made.

  4. dannybex

    dannybex Member

    ...can definitely be constipating. Adding a little more magnesium may help, and or adding more fiber -- more vegetables, fruit, or more grains, etc., -- may also help..???

    You could try a google search using the terms (in quotations) "vitamin d" and "constipation" and see what comes up?